Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Prescribed Tido and Pink after abortion. Green stools, continuous bleeding. Should I be worried?

hi, I had an abortion 6 days ago , the doctor put me T. TIDO and C. PINK tablets . recently ( 3 days ago) i have noticed my stool color to be greenish black. I am scared . Also I am bleeding continously , because of which doc put me on MISOPROST 200. Should i be worried???? Also when can i think of concieving in the future?
Asked On : Sat, 17 Nov 2012
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The treatment you are getting is correct. The greenish black color of your stools is likely to be due to iron supplements or the antibiotic that you are taking. This will normalize after the treatment is over.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 3 Dec 2012
I find this answer helpful
OBGYN Dr. Archana Singh's  Response
Thanks for your query,
Dont worry about the colour of your stools as it is completely normal after taking iron tablets. You can concieve as soon as your health status becomes stable, say three months..

Hope it helps
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor